Alert archive / California / Wind Advisories in 2013
Wind Advisory 74, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Dec 18, 2013, 2:16 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Dec 18, 2013, 10:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2013, 2:16 AM PST (10:16 UTC)
- In effect from
- Dec 18, 2013, 10:00 PM PST
- Expired
- Dec 19, 2013, 1:16 PM PST
- In force
- 15 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3527 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 181016 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 216 AM PST WED DEC 18 2013 ...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS TONIGHT THROUGH THURSDAY... .A LOW PRESSURE SYSTEM MOVING IN FROM THE NORTHWEST WILL BRING STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS FOR TONIGHT THROUGH THURSDAY. CAZ055-056-058-060>062-182230- /O.NEW.KSGX.WI.Y.0074.131219T0600Z-131220T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 216 AM PST WED DEC 18 2013 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST THURSDAY. * WINDS...SOUTHWEST TO WEST AT 20 TO 30 MPH GUSTING TO 50 MPH. LOCAL GUSTS OF 60 TO 65 MPH ARE POSSIBLE IN THE MOST WIND PRONE LOCATIONS. * TIMING...WINDS INCREASE AFTER 8 PM PST THIS EVENING...PEAK AROUND MID MORNING ON THURSDAY AND DECREASE THURSDAY AFTERNOON. * LOCATION...STRONGEST WINDS OVER MOUNTAIN RIDGES AND ON DESERT SLOPES. * VISIBILITY...LOCALLY REDUCED TO ONE MILE OR LESS AT TIMES IN BLOWING SAND AND DUST OVER DESERT AREAS. * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED TREES AND OTHER DEBRIS. * OUTLOOK...WINDS WILL BEGIN TO DECREASE AFTER 5 PM PST THURSDAY AND SHOULD FALL BELOW THRESHOLDS AFTER 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
000 WWUS76 KSGX 182116 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 116 PM PST WED DEC 18 2013 ...GUSTY SOUTYHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS TONIGHT THROUGH THURSDAY... .A LOW PRESSURE SYSTEM MOVING IN FROM THE NORTHWEST WILL BRING STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS TONIGHT THROUGH THURSDAY. CAZ055-056-058-060>062-190530- /O.CON.KSGX.WI.Y.0074.131219T0600Z-131220T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 116 PM PST WED DEC 18 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST THURSDAY. * WINDS...SOUTHWEST TO WEST AT 20 TO 30 MPH GUSTING TO 50 MPH. LOCAL GUSTS OF 60 MPH ARE POSSIBLE IN THE MOST WIND PRONE LOCATIONS. * TIMING...WINDS INCREASE AFTER 8 PM PST THIS EVENING...PEAK AROUND MID MORNING ON THURSDAY AND DECREASE THURSDAY AFTERNOON. * LOCATION...STRONGEST WINDS OVER MOUNTAIN RIDGES AND ON DESERT SLOPES. * VISIBILITY...LOCALLY REDUCED TO ONE MILE OR LESS AT TIMES IN BLOWING SAND AND DUST OVER DESERT AREAS. * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED TREES AND OTHER DEBRIS. * OUTLOOK...WINDS WILL BEGIN TO DECREASE AFTER 5 PM PST THURSDAY AND SHOULD FALL BELOW THRESHOLDS AFTER 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
000 WWUS76 KSGX 190529 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 929 PM PST WED DEC 18 2013 ...GUSTY WESTERLY WINDS IN THE MOUNTAINS AND DESERTS THROUGH THURSDAY... .A POTENT LOW PRESSURE SYSTEM MOVING IN FROM THE NORTHWEST WILL BRING STRONG SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS TONIGHT AND THURSDAY. CAZ055-056-058-060>062-191400- /O.CON.KSGX.WI.Y.0074.131219T0600Z-131220T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 929 PM PST WED DEC 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THURSDAY. * WINDS...SOUTHWEST TO WEST AT 20 TO 30 MPH GUSTING TO 50 MPH. LOCAL GUSTS OF 60 MPH ARE POSSIBLE IN THE MOST WIND PRONE LOCATIONS. * TIMING...PEAK WINDS THURSDAY MORNING THROUGH EARLY AFTERNOON. DECREASING WINDS THURSDAY EVENING. * LOCATION...STRONGEST WINDS OVER MOUNTAIN RIDGES AND ON DESERT SLOPES. * VISIBILITY...LOCALLY REDUCED TO ONE MILE OR LESS AT TIMES IN BLOWING SAND AND DUST OVER DESERT AREAS. * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED TREES AND OTHER DEBRIS. * OUTLOOK...WINDS WILL BEGIN TO DECREASE AFTER 5 PM PST THURSDAY AND SHOULD FALL BELOW THRESHOLDS AFTER 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
000 WWUS76 KSGX 191147 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 347 AM PST THU DEC 19 2013 ...GUSTY WESTERLY WINDS IN THE MOUNTAINS AND DESERTS INTO THIS EVENING... .A LOW PRESSURE SYSTEM MOVING IN FROM THE NORTHWEST WILL BRING STRONG SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS TODAY. CAZ055-056-058-060>062-192230- /O.CON.KSGX.WI.Y.0074.000000T0000Z-131220T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 347 AM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...SOUTHWEST TO WEST AT 20 TO 30 MPH GUSTING TO 50 MPH. LOCAL GUSTS OF 60 MPH ARE EXPECTED IN THE MOST WIND PRONE LOCATIONS. * TIMING...PEAK WINDS THIS MORNING INTO EARLY AFTERNOON. DECREASING WINDS THIS EVENING. * LOCATION...STRONGEST WINDS OVER MOUNTAIN RIDGES AND ON DESERT SLOPES. * VISIBILITY...LOCALLY REDUCED TO ONE MILE OR LESS AT TIMES IN BLOWING SAND AND DUST OVER DESERT AREAS. * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED TREES AND OTHER DEBRIS. * OUTLOOK...WINDS WILL BEGIN TO DECREASE AFTER 5 PM PST TODAY AND SHOULD FALL BELOW THRESHOLDS AFTER 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS76 KSGX 192116 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 116 PM PST THU DEC 19 2013 ...WINDS DECREASING BUT WILL SHIFT TO NORTHERLY TONIGHT... CAZ055-056-058-060>062-192230- /O.CAN.KSGX.WI.Y.0074.000000T0000Z-131220T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 116 PM PST THU DEC 19 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. SOUTHWEST TO WEST WINDS ARE DECREASING ACROSS THE MOUNTAIN PASSES AND RIDGES. HOWEVER...WINTER WEATHER CONDITIONS WILL CONTINUE DUE TO INCREASING SNOW SHOWERS ABOVE 4000 FEET. MOUNTAIN RIDGE TOPS AND FAVORED PASSES WILL CONTINUE TO HAVE WIND GUSTS TO 35 MPH THIS AFTERNOON BEFORE DECREASING FURTHER. A WINTER WEATHER ADVISORY FOR SNOWFALL REMAINS IN EFFECT ACROSS THE MOUNTAINS. WINDS ARE EXPECTED TO INCREASE AGAIN LATE TONIGHT AND TURN TO A NORTHERLY DIRECTION IMPACTING CAJON PASS AND THE INLAND EMPIRE ALONG I-15. THIS REGION COULD HAVE LOCAL WIND GUSTS TO 45 MPH. A NEW WIND ADVISORY MAY BE NECESSARY FOR LATE TONIGHT AND FRIDAY MORNING FOR THOSE AREAS. $$ TARDY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 17, 8:40 PM PST, 5 hours 36 minutes earlier.
Area forecast discussion, Dec 17, 8:40 PM PST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 840 PM PST TUE DEC 17 2013 .SYNOPSIS... A MILD NIGHT IN MOST AREAS BENEATH A THICK LAYER OF MID AND HIGH CLOUDS. THE HIGH CLOUDS WILL DECREASE WEDNESDAY AFTERNOON...FOLLOWED BY INCREASING ONSHORE FLOW...COOLER WEATHER AND THE RETURN OF A SHALLOW MARINE LAYER. MUCH COLDER THURSDAY AS A LOW PRESSURE TROUGH BRINGS PERIODS OF RAIN AND MOUNTAIN SNOW THROUGH THURSDAY NIGHT. WINDY IN THE MOUNTAINS AND DESERTS THURSDAY. THE LOW MOVES EAST FRIDAY FOLLOWED BY DRY...MILD WEATHER AND WEAK TO MODERATE OFFSHORE FLOW SATURDAY THROUGH MONDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... ANOTHER SPECTACULAR SOUTHERN CALIFORNIA DAY TODAY WITH RECORD HIGHS IN A FEW AREAS. THE HIGH OF 87 AT RIVERSIDE WAS ONE DEGREE SHY OF THE NATIONS HIGH OF 88 AT BURBANK. HIGH CLOUDS AHEAD OF A WEAK UPPER LOW OVER THE PACIFIC WILL STREAM INLAND ACROSS SOCAL TONIGHT INTO WEDNESDAY. THIS BLANKET OF HIGH CLOUDS WILL KEEP MINIMUM TEMPERATURES ABOVE AVERAGE IN MOST AREAS TONIGHT. THIS HIGH LEVEL MOISTURE WAS ABOVE 550 MB (16,000 FT) AND SHOWS UP NICELY ON THE 00Z NKX SOUNDING. BELOW THIS CLOUDS LAYER...DRY OFFSHORE FLOW HAS KEPT THE LOW LEVELS DRY. THIS WILL CHANGE OVER THE NEXT 48 HOURS AS LOW LEVEL MOISTURE STEADILY INCREASES AHEAD OF A COLD TROUGH DEVELOPING OVER BRITISH COLUMBIA THIS EVENING. EXPECT ONLY PATCHY STRATUS OR POCKETS OF FOG OVER THE COASTAL WATERS OR IMMEDIATE COAST WEDNESDAY MORNING FROM A SHALLOW MARINE LAYER. THEN A SHALLOW MARINE LAYER WILL BEGIN TO FORM WEDNESDAY AFTERNOON...THEN DEEPEN RAPIDLY WEDNESDAY NIGHT AND THURSDAY AS THE UPPER TROUGH APPROACHES SO-CAL. IT WILL BE MUCH COOLER IN ALL AREAS WEDNESDAY. ON THURSDAY THE COLD UPPER LOW DIGS SOUTH ACROSS SO-CAL. THERE IS A SMALL SURGE OF HIGHER PRECIPITABLE WATER (0.75) INTO SOCAL THURSDAY MORNING...BUT THE BULK OF THE RAIN PRODUCING MOISTURE WILL COME FROM THE RAPIDLY DEEPENING MARINE LAYER FROM STRONG ONSHORE FLOW AHEAD OF THE LOW. MODEL TIME-HEIGHTS FORECAST SATURATION TO NEARLY 10KFT BY THURSDAY EVENING. SCATTERED LIGHT PRECIP WILL BEGIN WEDNESDAY NIGHT...THEN INCREASE IN COVERAGE AN INTENSITY THROUGH THURSDAY EVENING WHEN PVA AND UPPER LEVEL DIVERGENCE IS MAXIMIZED. 500 MB TEMPS PLUMMET TO -25C THURSDAY EVENING WITH INSTABILITY INCREASING TO THE POINT WHERE A BOLT OR TWO OF LIGHTNING IS POSSIBLE. PRECIPITATION AMOUNTS WILL RANGE FROM A TENTH TO A QUARTER INCH IN THE COASTAL AND VALLEYS ZONES. LOWER AMOUNTS ARE LIKELY IN THE RAIN SHADOWED SECTIONS OF THE INLAND EMPIRE EAST OF THE SANTA ANA MOUNTAINS...WITH HIGHEST AMOUNTS IN THE SAN DIEGO VALLEYS AND FOOTHILLS WHERE SHOWERS WILL HAVE THE LONGEST DURATION. IN THE MOUNTAINS EXPECT A QUARTER TO HALF INCH IN MOST AREAS WITH UP TO TWO-THIRDS OF AN INCH IN THE FAVORABLE UPSLOPE FLOW REGIONS OF SAN DIEGO COUNTY. SNOW LEVELS WILL LOWER TO AROUND 4500 FEET BY THURSDAY EVENING WITH SEVERAL INCHES OF SNOW ABOVE 5000 FEET. IN THE DESERTS...A TRACE TO A FEW HUNDREDTHS OF AN INCH IS EXPECTED. STRONG WEST WINDS INCREASE LATE WEDNESDAY NIGHT...WITH THE STRONGEST WINDS OCCURRING THURSDAY. ONSHORE PRESSURE GRADIENTS TO A 1000 MB LOW OVER SOUTHERN NEVADA COUPLED WITH 850 MB WEST WINDS OF 30-45 KT WILL LIKELY PRODUCE WINDS GUSTS OF 40-50 MPH IN THE MOUNTAINS AND DESERTS. WIND ADVISORIES WILL LIKELY BE NEEDED FOR THURSDAY. ON THURSDAY NIGHT THE CLOSED LOW DROPS SOUTH INTO NORTHERN BAJA AND SHOWERS WILL DECREASE FROM NORTH TO SOUTH. EASTERLY FLOW AROUND THIS UPPER LOW MAY SEND SUFFICIENT WRAP MOISTURE INTO SOCAL FOR UPSLOPE SHOWERS ON THE EASTERN MOUNTAIN SLOPES FRIDAY MORNING. SATURDAY THROUGH WEDNESDAY...A RIDGE OF HIGH PRESSURE ALOFT OVER THE EASTERN PACIFIC WILL SLOWLY MOVE EAST FOR DRY NORTHERLY FLOW OVER THE WEST COAST. TEMPERATURES WILL GRADUALLY RETURN TO SEASONAL AVERAGES BY EARLY NEXT WEEK. BUILDING SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING WEAK TO LOCALLY MODERATE OFFSHORE FLOW SUNDAY THROUGH WEDNESDAY. && .AVIATION... 180430Z...COASTS/VALLEYS...SCT-BKN CLOUDS AOA 15000 FT MSL THROUGH WED AFTERNOON. LOW CLOUDS AND DENSE FOG MAY BEGIN TO DEVELOP OVER THE COASTAL WATERS LATE TONIGHT. CONFIDENCE IS LOW IN TIMING AND OCCURRENCE OF LIFR/VLIFR CONDITIONS AT COASTAL AIRPORTS THROUGH WED MORNING. WIDESPREAD CIGS 500-1000 FT MSL AND AREAS OF VSBY 4SM OR LESS MORE LIKELY AT THE COASTAL AIRPORTS WED AFTERNOON. THE MARINE LAYER WILL RAPIDLY DEEPEN WED EVENING INTO WED NIGHT WITH BASES LIFTING TO 1000-2000 FT MSL AND TOPS TO 4000 FT MSL. MTNS/DESERTS...SCT-BKN CLOUDS AOA 15000 FT MSL AND UNRESTRICTED VSBY THROUGH WED AFTERNOON. LOWER COASTAL SLOPES OF THE MTNS BECOMING OBSCURED IN CLOUDS/FOG WED NIGHT. SW TO W WINDS WITH SFC GUSTS 35 TO 45 KT DEVELOPING OVER THE MTN RIDGES...DESERT SLOPES...AND LOCALLY ONTO THE DESERT FLOOR BEGINNING WED EVENING. LLWS...MOD-STG UDDFS...AND ROTORS POSSIBLE OVER AND NE/E OF THE MTNS WITH THESE WINDS. && .MARINE... A SHORT PERIOD 7-8 FT WEST SWELL AND WEST TO NORTHWEST WINDS GUSTING TO AROUND 20 KT WILL CREATE CHOPPY SEAS AND ROUGH SURF THURSDAY AFTERNOON THROUGH FRIDAY MORNING. SURF AND SWELL WILL LOWER THROUGH THE DAY FRIDAY. A 5-6 FT 17-19 SEC PERIOD SWELL IS FORECAST TO ARRIVE SUNDAY AFTERNOON AND PEAK MONDAY MORNING...SLOWLY LOWERING TUESDAY AND WEDNESDAY. THIS SWELL WILL LIKELY GENERATE ABOVE NORMAL SURF ALONG WEST FACING BEACHES...ALONG WITH STRONG RIP CURRENTS. DUE TO THE LONG PERIOD OF THE SWELL...PERIODS OF LOWER SURF MAY BE SUDDENLY FOLLOWED BY MUCH LARGER SETS. SWIMMERS AND INEXPERIENCED SURFERS SHOULD USE EXTRA CAUTION. && SPOTTER ACTIVATION WILL NOT BE NEEDED WEDNESDAY. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...MOEDE AVIATION/MARINE...SS
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 2:15 AM PST | Winter Weather Advisory | SGX | Riverside, San Bernardino, San Diego | 47 hr |
| Dec 18, 7:33 AM PST | Small Craft Advisory | SGX | 36 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.